# SDR USAASB00360

- Difficulty date: December 26, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Rt Mlg W/W
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BWI - FLT 2706 - DESCENDING THROUGH 10,000 FEET, ON APPROACH TO BWI, THE WHEEL WELL FIRE WARNING LIGHT ILLUMINATED AND BEGAN FLICKERING.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND THE LIGHT EXTINGUISHED AND REMAINED EXTINGUISHED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND A WIRE CHAFFED TO CONNECTOR IN RIGHT WHEEL WELL END OF LOOP M270.  REMOVED AND REPLACED CONNECTOR.  OPS CHECK NORMAL.  (M)
